# SDR SWAA2021110225452

- Difficulty date: October 3, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 53,089 hours, 31,642 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 4 SLAT NOSE SKIN LOWER SURFACE AT ACTUATOR RIB HAS ONE SMALL CRACK AT HILOCK HOLE ; / [01] PERFORMED HFEC ON SUSPECTED CRACK AT #4 SLAT NOSE SKIN LOWER SURFACE AT HILLOCK HOLE AT ACTUATOR RIB IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACK FOUND. [NORTEC 600; B/C 166317 ; CALIB.DUE- 10/21]; [02] VERIFIED
